# SDR CA110708014

- Difficulty date: July 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,363 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730112
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW ADVISED FLIGHT DISPATCH VIA THE ACARS THAT THEY HAD DECLARED AN EMERGENCY WITH ATC DUE TO A CRACKED F/O SIDE WINDSHIELD. THE ACFT WAS AT FL300 OVERHEAD SSM.  THEY DESCENDED TO 10,000 FT, 250 KTS, AND RETURNED TO DEPARTURE.  NEW WINDSHIELD INSTALLED, LEAK CKD IAW E19-56-11-00-400-801-A SERVICEABLE.
